# SDR F3LA2008111000710

- Difficulty date: November 6, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N808FR
- Make and model: Airbus A318-111
- Aircraft serial: 3038
- Aircraft time: 6,276 hours, 3,245 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 21214001
- Condition: Failed
- Location: Oxygen System
- Component: Container
- Component part number: G1R12425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE 104853. DURING COMPLIANCE OF ENGINEERING ORDER A8-25EO-20453, BE AEROSPACE 120 PASSENGER SEAT CABIN CONFIGURATION, THE OXYGEN CONTAINER AT THE TWELFTH ROW OF SEATS ON THE LEFT FAILED DROP TEST. MAINTENANCE REMOVED AND REPLACED THE OXYGEN CONTAINER PER AMM 35-21-10-000-001 AND AMM 35-21-41-400-001. OPERATIONAL CHECK PERFORMED WITH SATISFACTORY RESULTS IN ACCORDANCE WITH AMM 35-23-00-710-001.
